# SDR VNAA2011040500002

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 15,500 hours, 15,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00804
- Condition: Failed
- Location: Ac Bay
- Part time: 3,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON TAXI OUT WHILE STILL ON RAMP F/A REPORTS LIGHT SMOKE IN CABIN WITH FUMES AND SMOKE SMELL  MAINTENANCE TROUBLESHOT USING AIRCRAFT MAINTENACE MANUALS AND REMOVED AND REPLACED THE RIGHT AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
